Re: What's going on with the class action law suit?
I would definitely be in to sending letters and info to try to get more publicity on this totally psycho device. I had my Mirena out over a year ago and am almost 100% again (just haven't lost all the weight it made me gain), but most side effects went away within 2 months of removal after 1 year of hell. I was thinking perhaps a way to attack Bayer, may be through the insurance companies. If we can make them aware that their costs are skyrocketing on women's health bills post mirena insert (because who hasn't gone through hundreds of tests, medical appointments, therapy, medications all in an effort to find out what on earth is wrong with us, when the whole time it is the Mirena?)...maybe the insurance companies might be interested. Also, the canadian "FDA" pamphlet did list most of our side effects (just not the US one), so Bayer-Berlex is aware for sure.
And even on a stranger note, I have found many sites that list side effects in general from hormonal birth control all of which list most of our side effects...so Bayer is stupid, the doctors are stupid for just not clueing in or listing what is so often known hormonal issues. I started to freak out cause my sister said she just had the Nuvaring put in. I couldn't believe she would do that after hearing the hell I went through...and she said her doctor said it was the lowest dose of hormones local to the uterus...Sound familiar to what you heard about the Mirena???? All total BS...Well there is a lawsuit going against the the Nuvaring since they have linked it to blood clots/stroke (and by the way nuvaring does list most of the same side effects that we've experienced on the mirena)...Basically women have to start dying in order to get a lawsuit going, it's not enough to have something completely ruin our lives...But doctors should be responsible. Our side effects are soooo clearly hormonally related, and just any major shift in the body after starting any new pharmaceutical should alert them, even a Martha Stewart article stated this of all things...
I am furious even after a year post removal...There must be something we can do???